Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have Goodpastures auto immune syndrome, taking medications. Feeling jittery, body moving, hands twisting. Cause?

my husband has a rare disease called Goodpastures auto immune syndrome . He is on a lot of medications, mostly vitamins and high blood pressure, He is on home dialysis . For the past few days he has felt jittery and feels confined and is constantly moving, even when he is sitting down he is moving his body, twisting his hands and acts like his is cold and chilling. What could be causing this?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
your husband has probably developed end stage kidney disease due to goodpastures syndrome.
For the symptoms you mentioned you need to get some tests done like urea,creat, electrolytes, calcium level.
need to look if he is receiving adequate dialysis?. If on peritoneal dialysis do Cell count of PD fluid and Culture to look if he has developed peritonitis.
These symptoms may be due to electrolyte imbalance or inadequate dialysis or occult infections.
you need to consult your Doc.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor